Remind me again about Minocycline

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

seeingstars
Regular Member


Date Joined Apr 2008
Total Posts : 266
   Posted 1/10/2009 4:39 PM (GMT -6)   
I took this when I was first being treated which is almost 2 years ago. I can't remember how it made me feel. But I've started back on Mino as doxy (200mg 2x a day) was not agreeing with me anymore.

I've been on it for 2 1/2 days now at 100mg 2x a day. I am feeling dizzy. Not so much that I can't walk around and do my stuff but I notice I have to catch myself every once in awhile because I'm off balance.

When does this quit?? Anyone have an idea?

marylandgirl
Regular Member


Date Joined Oct 2008
Total Posts : 26
   Posted 1/10/2009 4:58 PM (GMT -6)   
That lasted for about a week with me.  I also felt like I had a mild flu.  I wasn't sure if it was a side effect of the medicine or a herx.  Do you also feel like you have the flu?  I could still work and do what I need to do. It's so hard to tell what is what.  Otherwise I feel pretty good on the medicine.  I'm also on amoxicillin. 

seeingstars
Regular Member


Date Joined Apr 2008
Total Posts : 266
   Posted 1/10/2009 5:39 PM (GMT -6)   
Thanks for your reply. I don't know if i'd say I feel like I've got the flu but I do seem to get hot flashes often thru out the day and even night. I guess I'll give a week.

Thanks
New Topic Post Reply Printable Version
Forum Information
Currently it is Friday, October 20, 2017 1:20 AM (GMT -6)
There are a total of 2,884,587 posts in 316,501 threads.
View Active Threads


Who's Online
This forum has 157620 registered members. Please welcome our newest member, Asdzxco3.
224 Guest(s), 2 Registered Member(s) are currently online.  Details
Saipan Paradise, jmoore06


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2017 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer